# SDR CA050923010

- Difficulty date: September 21, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 20 hours
- Engine: Lyc IO540*
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: BC3151004
- Part serial: 1203241227
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) DURING START UP, THE STARTER WOULD NOT ENGAGE. THE STARTER WAS REMOVED AND REPLACED WITH ANOTHER UNIT AND THE  PROBLEM NO LONGER WAS EVIDENT. WE HAVE HAD SEVERAL STARTER PROBLEMS AND ROBINSON ARE TRYING TO SOLVE THE ISSUE.
